# SDR DALA1237890629

- Difficulty date: June 16, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 79,649 hours, 38,182 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE,  DISCOVERED SEAT 2CD SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  REPLACED SECTION OF WIRE HARNESS FROM LIGHT TO SEAT POST.  LIGHT CHECKED GOOD REF AMM 33-51.
